Steroid shots causing weight gain

I had a flu shot in 1993 (I do not know what kind) when I was in my late 30’s. About 10 days later I started having severe ringing and buzzing in my right ear. I woke up in the middle of the night with no hearing in that ear. I saw an ENT doc that same day and started on steroids. Had the MRI which was all clear. I lost 100% of the hearing in my right ear. All the nerves were also affected, so a hearing aid will not help. It took a long time to recover…both the physical and emotional. I will never take another flu shot, and I research carefully before any immunization. I discovered that the shingles shot can also cause hearing loss…
Many doctors have told me that it was not the flu shot that caused my SSNHL; however, I was not ill and nothing else could have caused it.

Steroid shots causing weight gain

steroid shots causing weight gain

Media:

steroid shots causing weight gainsteroid shots causing weight gainsteroid shots causing weight gainsteroid shots causing weight gainsteroid shots causing weight gain

http://buy-steroids.org